# SDR CALA2016060895440

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 64,538 hours, 7,684 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, H, D

## Discrepancy

FLIGHT ATTEND REPORTED VISIBLE SMOKE & ODOR FROM AFT GALLEY VENT.  HALON EXT DISCHARGED INTO VENT.  ALL AC FEED CB'S PULLED TO REMOVE POWER FROM GALLEY.  COMPLIED WITH CONDITIONAL INSPECTION AS REQUESTED.  REF SEQ 5382009 & LM 4914.  NO EVIDENCE OF SMOKE OR SMOKE RESIDUE FOUND.  ACFT OK TO CONTINUE.
